# SDR ASOA201101186

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 16,069 hours, 14,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR IS DIFFICULT TO OPEN OR CLOSE.  ADJUSTED THE PUSH ROD ASSY BETWEEN THE UPPER PIVOT LEVER AND THE PIVOT LEVER ON THE TORQUE TUBE ASSEMBLY TO ALIGN THE RIGGING MARKS.  OPS AND FUNCTIONAL CHECKS GOOD IAW AMM 52-11-25.
